Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of quasinormable Köthe sequence spaces


Author: M. Ángeles Miñarro
Journal: Proc. Amer. Math. Soc. 123 (1995), 1207-1212
MSC: Primary 46A04; Secondary 46A11, 46A45, 46B25, 46M20, 47B07
MathSciNet review: 1227526
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let E be a quasinormable Fréchet space. We prove that every quotient map $ q:E \to X$ with X Banach lifts bounded sets. Moreover, we show that this property characterizes the quasinormability of E in case that E is a Köthe sequence space of order p, $ 1 \leq p < \infty $ or $ p = 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A04, 46A11, 46A45, 46B25, 46M20, 47B07

Retrieve articles in all journals with MSC: 46A04, 46A11, 46A45, 46B25, 46M20, 47B07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1227526-3
PII: S 0002-9939(1995)1227526-3
Article copyright: © Copyright 1995 American Mathematical Society